Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 187, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 21, 2016, 3:58 PM CDT for Allen County, Barren County, Monroe County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2016, 3:58 PM CDT (20:58 UTC)
- Expired
- Jun 21, 2016, 4:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Allen County, KY, Barren County, KY, Monroe County, KY
The radar
The Nashville radar (KOHX), 65 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 161 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
860
WUUS53 KLMK 212058
SVRLMK
KYC003-009-171-212130-
/O.NEW.KLMK.SV.W.0187.160621T2058Z-160621T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
358 PM CDT TUE JUN 21 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTH CENTRAL BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN ALLEN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 430 PM CDT
* AT 358 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SCOTTSVILLE...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SCOTTSVILLE...FOUNTAIN RUN...AKERSVILLE...JEFFREY...MAYNARD...OAK
FOREST...AMOS...HOLLAND...FOREST SPRINGS AND RODEMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3664 8620 3667 8630 3683 8613 3676 8582
3663 8590
TIME...MOT...LOC 2058Z 300DEG 23KT 3675 8613
HAIL...0.88IN
WIND...60MPH
$$
EER2 follow-up statements
757
WWUS53 KLMK 212110
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM CDT TUE JUN 21 2016
KYC003-009-171-212130-
/O.CON.KLMK.SV.W.0187.000000T0000Z-160621T2130Z/
MONROE KY-BARREN KY-ALLEN KY-
410 PM CDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHWESTERN MONROE...SOUTH CENTRAL BARREN AND SOUTHEASTERN ALLEN
COUNTIES...
AT 410 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
SCOTTSVILLE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FOUNTAIN RUN...AKERSVILLE...JEFFREY...MAYNARD...OAK FOREST...AMOS...
FLIPPIN...LAMB AND HOLLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3664 8606 3670 8620 3680 8614 3676 8582
3663 8590
TIME...MOT...LOC 2110Z 298DEG 27KT 3670 8601
HAIL...0.88IN
WIND...60MPH
$$
EER428
WWUS53 KLMK 212121
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM CDT TUE JUN 21 2016
KYC003-009-171-212130-
/O.EXP.KLMK.SV.W.0187.000000T0000Z-160621T2130Z/
MONROE KY-BARREN KY-ALLEN KY-
421 PM CDT TUE JUN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MONROE...SOUTH
CENTRAL BARREN AND SOUTHEASTERN ALLEN COUNTIES WILL EXPIRE AT 430 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3664 8606 3670 8620 3680 8614 3676 8582
3663 8590
TIME...MOT...LOC 2118Z 300DEG 23KT 3670 8601
$$
EERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:17 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 21, 2:17 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Louisville KY 317 PM EDT TUE JUN 21 2016 .SHORT TERM (Now through Wednesday Night)... Issued at 305 PM EDT Tue Jun 21 2016 ...Strong Storms Winding Down This Evening But More Possible Late Tonight into Wednesday... The synoptic pattern early this afternoon features a strong ridge across the west-central CONUS. A trough was digging into the Great Lakes region, bringing swift northwest flow over the Ohio Valley. This regime will persist through the short term period, bringing a couple shots for showers and thunderstorms. Latest surface analysis shows a subtle wind shift just south of the I-64 corridor. Convection has formed along this boundary, where dewpoints have pooled in the low 70s leading to MLCAPE values of 1500-2500 J/kg. The exit region of a 100+ knot jet streak was nosing into portions of eastern OH/eastern KY, helping to force more organized storms across the northern Bluegrass region of KY, eastward into West Virgina. Further southwest, the storms have struggled giving deeper forcing for ascent and less low-level convergence. Expect that trend to continue this afternoon into early this evening. While a few stronger storms will be possible across south-central KY along the sagging boundary, think the severe threat has largely peaked in our CWA. For tonight, the cold front will stall and begin to lift north as a warm front. A strong PV anomaly digging into the northern Great Lakes will help induce a fairly substantial low-level isentropic response tonight to our northwest. A WSW low-level jet will be oriented orthogonal to the lifting front, which should produce widespread nocturnal convection to our northwest overnight. This convection should spread ESE through the overnight hours, getting into the northern LMK CWA a couple hours either side of dawn on Wednesday. Mesoscale cold pool processes will dictate the exact timing, which is still uncertain at this time. Elevated instability will be fairly high, but the strength of the low-level jet (elevated inflow) will be weakening as the storms get into our region. Therefore, a few strong storms will be possible given the instability, but widespread severe weather with this activity is not currently anticipated. The Wednesday morning MCS should move out/dissipate by early afternoon across the region. The warm front will continue to lift north through the afternoon, placing the LMK CWA well within the warm sector. While a few additional storms will be possible east of I-65 during the afternoon/evening hours (perhaps on the southwest flank of the decaying MCS), think much of the late afternoon and evening hours will be dry as the convective focus shifts off to the north and mid-level capping builds in. The mainly dry conditions will persist into Wednesday night, ahead of a cold front dropping in from the north. Given this frontal proximity, winds should stay up Wednesday night leading to a very muggy night, with overnight lows in the mid and upper 70s. .LONG TERM (Thursday through Tuesday)... Issued at 315 PM EDT Tue Jun 21 2016 ...Strong to severe storms possible Thursday... The synoptic pattern at the start of the long term period will feature a deamplifying ridge across much of the central CONUS. However, this will be short-lived as the ridge amplifies once again by this weekend. We continue to watch Thursday for the potential for a few strong to severe thunderstorms across the region. A cold front will approach the region from the north through the daylight hours. While there could be a few morning thunderstorms, think the day will begin mainly dry across the region as a severe MCS plows well off to our north. This dry start should allow the region to develop moderate to strong instability (2000-3000 J/kg) MLCAPE by the afternoon hours. While upper-level forcing is generally modest, the surface convergence combined with the instability should foster scattered thunderstorms along the front during the afternoon hours. Enough mid-level flow will exist to push 0-6km shear to 30-40 knots, which should foster some multicellular clusters or even a transient supercell structure. These storms will be capable of locally damaging winds and perhaps some large hail. Convection will push to the south and wane late Thursday night, leaving dry conditions as high pressure builds into the region for Friday into Saturday. Conditions will be rather pleasant on Friday, but will become warm and humid again Saturday and especially into Sunday as the high pressure shift to the east. A few diurnal thunderstorms will be possible mainly west of I-65 on Sunday, with a better threat on Monday as a weak cold front dives into the region. && .AVIATION (18Z TAF Update)... Issued at 1231 PM EDT Tue Jun 21 2016 Surface boundary currently lies along Ohio River and will be the focus for thunderstorm generation over the next few hours. Initial development will be near SDF/LEX where there is a short window of scattered storms before activity drops south of the terminals. Higher coverage and confidence of impactful weather later this afternoon is expected across south-central Kentucky around BWG. Ahead of the boundary expect west/southwest winds then later this afternoon at SDF and LEX a shift to the west/northwest is likely. Tonight's forecast hinges on the development of another thunderstorm complex to the northwest which may race across the area and impact SDF/LEX overnight through sunrise Wednesday. Forecast guidance is in reasonable agreement showing this idea so confidence in seeing impacts is higher at SDF/LEX. Later shifts can fine tune timing and restrictions but for now a period from 09-14z is included. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........KJD Long Term.........KJD Aviation..........ZT
Hazardous weather outlook, Jun 21, 2:31 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 331 PM EDT TUE JUN 21 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-221945- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 331 PM EDT TUE JUN 21 2016 /231 PM CDT TUE JUN 21 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FEW STRONG STORMS ARE POSSIBLE ACROSS SOUTH CENTRAL KENTUCKY THIS EVENING. AN ADDITIONAL ROUND OF THUNDERSTORMS IS POSSIBLE CLOSE TO DAWN WEDNESDAY MORNING MAINLY ACROSS SOUTHERN INDIANA AND NORTHERN KENTUCKY. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS...FREQUENT LIGHTNING...AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A COMPLEX OF STORMS IS EXPECTED TO MOVE THROUGH THE REGION WEDNESDAY MORNING INTO EARLY WEDNESDAY AFTERNOON. THESE WILL BE CAPABLE OF LOCALLY GUSTY WINDS...FREQUENT LIGHTNING...AND TORRENTIAL RAINFALL. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY ALONG A COLD FRONT. SOME OF THESE STORMS COULD BE SEVERE WITH LOCALLY DAMAGING WINDS...FREQUENT LIGHTNING...HAIL...AND TORRENTIAL RAINFALL BEING THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH THURSDAY. KD
In the hours before
Local storm report, Jun 21, 1:55 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
255 PM EDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 4 SSW CLINTONVILLE 38.03N 84.29W
06/21/2016 CLARK KY TRAINED SPOTTER
SEVERAL LARGE TREES DOWN ALONG WINCHESTER
ROAD IN FAYETTE AND CLARK COUNTIES. .
&&
KDWSpecial weather statement, Jun 21, 1:56 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
156 PM CDT TUE JUN 21 2016
KYZ026-211930-
OHIO-
156 PM CDT TUE JUN 21 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OHIO COUNTY...
AT 156 PM CDT...A STRONG THUNDERSTORM WAS NEAR WHITESVILLE...MOVING
SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FORDSVILLE...ADABURG...ROSINE...DEANEFIELD...NARROWS...RALPH...AETNAVILLE...
TAFFY...SUNNYDALE AND ELLMITCH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3758 8701 3763 8695 3762 8692 3764 8689
3765 8687 3767 8682 3770 8685 3762 8663
3757 8660 3755 8661 3757 8663 3755 8667
3752 8665 3743 8675 3756 8704
TIME...MOT...LOC 1856Z 302DEG 22KT 3760 8686
ZTSpecial weather statement, Jun 21, 2:31 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM EDT TUE JUN 21 2016
KYZ055>057-067-212000-
BOYLE-LINCOLN-MADISON-GARRARD-
331 PM EDT TUE JUN 21 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GARRARD...SOUTH CENTRAL
MADISON...SOUTHEASTERN BOYLE AND NORTHERN LINCOLN COUNTIES...
AT 331 PM EDT...A STRONG THUNDERSTORM WAS OVER STANFORD...MOVING
SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DANVILLE...STANFORD...LANCASTER...BEREA...JUNCTION CITY...CRAB ORCHARD...
PREACHERSVILLE...POINT LEAVELL...MAYWOOD AND WALLACETON.
LAT...LON 3752 8422 3752 8430 3754 8430 3753 8432
3754 8432 3754 8435 3752 8436 3750 8435
3747 8437 3748 8445 3738 8449 3756 8487
3767 8471 3755 8420
TIME...MOT...LOC 1931Z 294DEG 27KT 3757 8465
EERSpecial weather statement, Jun 21, 3:03 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
303 PM CDT TUE JUN 21 2016
KYZ061-062-071-212030-
BUTLER-WARREN-EDMONSON-
303 PM CDT TUE JUN 21 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
NORTHEASTERN BUTLER AND CENTRAL EDMONSON COUNTIES...
AT 302 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
MORGANTOWN...MOVING SOUTHEAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...MORGANTOWN...BROWNSVILLE...PLUM SPRINGS...CASEY...LEE...
OAKLAND...WOODBURY...RIVERSIDE AND HULDEVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3739 8661 3734 8648 3732 8647 3732 8643
3720 8610 3696 8635 3729 8677
TIME...MOT...LOC 2002Z 302DEG 40KT 3729 8657
EERSpecial weather statement, Jun 21, 3:33 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
333 PM CDT TUE JUN 21 2016
KYZ071>074-212115-
WARREN-SIMPSON-BARREN-ALLEN-
333 PM CDT TUE JUN 21 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WARREN...
SOUTHEASTERN SIMPSON...SOUTHWESTERN BARREN AND ALLEN COUNTIES...
AT 333 PM CDT...A STRONG THUNDERSTORM WAS 9 MILES WEST OF
SCOTTSVILLE...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTTSVILLE...CEDAR SPRINGS...CLARE...GAINESVILLE...HALIFAX...POPE...AMOS...
HOLLAND...ALONZO AND MCELROY FORD.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3664 8628 3667 8647 3685 8645 3687 8597
3663 8599
TIME...MOT...LOC 2033Z 273DEG 26KT 3676 8637
RJSSpecial weather statement, Jun 21, 3:41 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
341 PM CDT TUE JUN 21 2016
KYZ062-071-212115-
WARREN-EDMONSON-
341 PM CDT TUE JUN 21 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WARREN AND SOUTHWESTERN
EDMONSON COUNTIES...
AT 341 PM CDT...A STRONG THUNDERSTORM WAS NEAR DELAFIELD...MOVING
SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...PLUM SPRINGS...CRESTMOOR...MOUNT VICTOR...DELAFIELD...
SMITHS GROVE...OAKLAND...HAYS...KEPLER AND HARDCASTLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3685 8633 3704 8657 3717 8644 3715 8641
3717 8641 3717 8640 3706 8611 3702 8613
TIME...MOT...LOC 2041Z 311DEG 26KT 3707 8643
EERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:15 PM CDT | Special Weather Statement | LMK | Harrison, Scott | 30 min |
| Jun 21, 12:45 PM CDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 30 min |
| Jun 21, 12:59 PM CDT | Special Weather Statement | LMK | Clark, Fayette | 31 min |
| Jun 21, 1:04 PM CDT | Special Weather Statement | LMK | Bourbon, Nicholas | 26 min |
| Jun 21, 1:13 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Nicholas | 32 min |
| Jun 21, 1:42 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 33 min |
| Jun 21, 1:56 PM CDT | Special Weather Statement | LMK | Ohio | 34 min |
| Jun 21, 2:31 PM CDT | Special Weather Statement | LMK | Garrard | 29 min |
| Jun 21, 3:03 PM CDT | Special Weather Statement | LMK | Edmonson | 27 min |
| Jun 21, 3:33 PM CDT | Special Weather Statement | LMK | Allen | 42 min |
| Jun 21, 3:41 PM CDT | Special Weather Statement | LMK | Warren | 34 min |
| Jun 21, 4:04 PM CDT | Special Weather Statement | LMK | Simpson | 41 min |
| Jun 21, 4:30 PM CDT | Areal Flood Advisory | LMK | Allen, Barren, Logan, Monroe, Simpson, Warren | 3 hr |
| Jun 21, 5:01 PM CDT | Flash Flood Warning | LMK | Allen, Simpson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.